Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Spherical fractional integrals


Author: Nicolaas du Plessis
Journal: Trans. Amer. Math. Soc. 84 (1957), 262-272
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0086939-7
MathSciNet review: 0086939
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. du Plessis, Some theorems about the Riesz fractional integral, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 124-134. MR 0086938 (19:270g)
  • [2] I. I. Privalov, Limit problems in the theory of harmonic and subharmonic functions, Rec. Math. (Mat. Sbornik) N.S. vol. 3 (1938) pp. 3-25 (Russian).
  • [3] A. Zygmund, Trigonometrical series, Monografje Matematyczne, Warsaw, 1935.
  • [4] O. Frostman, Potentiel d'équilibre et capacité des ensembles, Meddel. från Lunds Univ. Mat. Sem. vol. 3 (1935) pp. 1-118.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0086939-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society